Editorial Special Issues

Special issue "Mathematical methods and models in economics and finance"

  • Published: 19 December 2025
  • Citation: María del Carmen Valls Martínez, José Manuel Santos-Jaén. 2025: Special issue "Mathematical methods and models in economics and finance", AIMS Mathematics, 10(12): 29955-29957. doi: 10.3934/math.20251316

    Related Papers:



  • 加载中


  • Reader Comments
  • © 2025 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(1573) PDF downloads(58) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog